# SDR SWIA200514523

- Difficulty date: February 4, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 26,368 hours, 22,375 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS STAB CHANNEL 1 WON'T STAY ENGAGED IN FLIGHT.  REMOVED AND REPLACED MOTOR CONTROL UNIT AND HORIZONTAL STAB TRIM ACTUATOR IAW 27-42-05 AND 27-42-01.  OPERATIONAL CHECK GOOD.  P/N 7062-3, S/N OFF 704, P/N 8396-3,  S/N OFF 693.
